MathSciNet Relay Station
MathSciNet bibliographic data
MR1432595 (98a:46024) 46B20
Jiménez Sevilla, M.; Moreno, J. P. Renorming Banach spaces with the Mazur intersection property. J. Funct. Anal. 144 (1997), no. 2, 486–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement